# SDR SWAA2022101028531

- Difficulty date: September 24, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 20,122 hours, 9,566 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL SPLICE HAS CORROSION BS767+6 RBL8 WL156 / [01] EVALUATED CORROSION ON FLOOR PANEL SPLICE BS 767+6 RBL 8 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED MEASUREMENT FIELDS; VERIFIED ACTION #1;[03] RECEIVED NEW AFT CARGO BAY FLOOR PANEL SPLICE BS767+6 RBL8 WL156 ON PO # 867103 INSTALL WELL BE ON CARD # TTG8Q00E3U7G;[04] VERIFIED CORRECTIVE ACTION #3
